# SDR SWAA2023121121029

- Difficulty date: November 13, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION IN WELL OF CROWN AT BS 847+12; RBL 25; WL 208<[01] UPDATED STEPS 1 AND 2;[02] UPDATED MEASURMENTS TABLE USED DIAL DEPTH GAGE TOOLING ID: ATS2472 DUE DATE: 12/31/23;[03] VERIFIED;[04] EDITED MEASUREMENTS TABLE;[05] VERIFIED;[06] EDITED STEP 1;[07] UPDATED STEP 3;[08] REMOVED CORROSION ON BS 847+12 RBL 25 WL 208 IN WELL LENGTH 4' X WIDTH 1' X DEPTH 0.010 PER SRM 53-00-52-1A-1 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON SEAT TRACK BS 847+12 RBL 45 WL208 IAW AMM 51-21-41-370-801 AMM 51-21-72-370-804.;[09] REMOVED CORROSION ON BS 847+12 RBL 25 WL 208 IN WELL LENGTH 4' X WIDTH 1' X DEPTH 0.010 PER SRM 53-00-52-1A-1 STEP 2.A;[10] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
